We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I have had a constant dull headache since Sunday. You may be thinking "hey that's a symptom of pregnancy" but not at all the case because my AF ended on the 24th so that's not the reason unfortunately. I started taking prenatal vitamins a week and a half ago and am starting to wonder if that is the cause. I have done a little research and the only thing I am finding is too much iron can cause headaches. It is VERY unusual for me to have headaches this many days in a row...I don't think I EVER have! Headaches are a rare occasion for me thankfully! It isn't horrible headaches but enough to be very annoying!
Anyone ever heard of prenatal vitamins causing headaches?
Sorry, but I've never heard of them causing headaches. Are you taking yours with food & a full glass of water? I've heard of them causing stomach upset if not taken with food & enough water. I've also heard that the Iron can cause some constipation, but nothing about headaches. Sorry I can't be of any help.
Thats funny that you ask that, because I was wondering the same thing. It was the beginning of this cycle I started taking them before that I was just taking folic acid supplements with my reg. vitamins. Anyways for the past few nights I have been getting severe headaches. It always happens right before I go to bed, I just didn't know if it was caused by them or not. My headaches aren't normal though.
I too am taking prenatal vitamins because I'm TTC#2 but I have never noticed anything, I've never heard of them giving headaches but who knows everyones body is different. Maybe you could call the pharmacist and he could be of some help.